# SDR ABXA20140613207

- Difficulty date: June 13, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T2300
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE FWD WEB CORRODED NR 11 SLAT AREA INBD WS 844.  REMOVED DAMAGED NOSE BEAM WEB FABRICATED NEW & INSTALLED IAW DWG 114T2300 & SAMPLE SRM 51-40-02.  2 INCHES, CORRODED LEVEL 2, PN 114T2300, PART NAME NOSE BEAM, SN NSN, FS & BS LOC RT WING, STR & WS LOC OSS 834 TO 836.  ACFT WAS GNDED.
